View Full Version : Med Question


ndnbutterfly
09-11-08, 02:20 PM
When you take your ADD med (I take methylin 20mg) and then eat 30-45 minutes after, do you feel like it makes your med not last as long? I don't eat breakfast (I take 20mg about 6:45am), but when I take my med at noon I'm supposed to eat 30-45min after. I'm either not hungry or I force myself to eat something. But then if I do eat I feel like it wears off around like 3 hours later. Does this happen to anyone else?

Nikki

curseandablessi
09-12-08, 05:23 AM
I know for vyvanse you have to eat protein, Carbs seem to mess with how long it lasts.

jmchamp
09-12-08, 09:34 AM
I haven't been on Concerta long enough to tell from personal experience (3 days) but I've read on here that it works better on an empty stomach.

ndnbutterfly
09-15-08, 10:13 AM
That's what I thought. But I can't not eat because I'm afraid I'll get sick. But then on the other hand I want my meds to last as long as they are supposed too. Any suggestions?